| Model Number |
CZ70BD |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/25/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A non healthcare professional reported during an intraocular lens implant procedure, the surgeon inserted the lens inappropriately which was removed and a fixed back with a suture procedure.All this took place during the initial procedure.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is:(b)(4).